You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Compactness of Certain Homogeneous Spaces of Locally Compact Groups
Kwan-Yuk Claire Sit
Proceedings of the American Mathematical Society
Vol. 55, No. 1 (Feb., 1976), pp. 170-174
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2041866
Page Count: 5
You can always find the topics here!Topics: Automorphisms, Lie groups, Topological compactness, Linear algebra, Algebra, Mathematical theorems, Borel measures
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Let $H$ be the fixed points of a family of automorphisms of a locally compact group $G$ with $G/H$ finite invariant measure. It is proved in this paper that when the l-component of $G$ is open, $G/H$ is compact.
Proceedings of the American Mathematical Society © 1976 American Mathematical Society